Publications


Preprints Published Thesis In progress Other

Preprints

F. Jauberteau, Y. Rollin and S. Tapie, Discrete geometry and isotropic surfaces, 2018, https://arxiv.org/abs/1802.08712

Most of my preprints are availlable on www.arXiv.org

Published

E. Legendre and Y. Rollin, Hamiltonian stationary Lagrangian fibrations, 2016, to appear in Journal of Symplectic Geometry, https://hal.archives-ouvertes.fr/hal-01332545V. Apostolov and Y. Rollin, ALE scalar-flat Kähler metrics on non-compact weighted projective spaces, 2015, to appear in Mathematische Annalen, http://arxiv.org/abs/1510.02226Y. Rollin, K-stability and parabolic stability, Advances in Mathematics 285:1741-1766, 2015, http://arxiv.org/abs/1303.2332O. Biquard and Y. Rollin, Smoothing singular extremal Kähler surfaces and minimal Lagrangians, Advances in Mathematics 285:980 - 1024, 2015, http://arxiv.org/abs/1211.6957Y. Rollin and C. Tipler, Deformations of extremal toric manifolds, J. Geom. Anal. 24(4):1929-1958, 2014Y. Rollin, S.R. Simanca and C. Tipler, Deformation of extremal metrics, complex manifolds and the relative Futaki invariant, Math. Z. 273(1-2):547-568, 2013, http://arxiv.org/abs/1107.0456Y. Rollin and M. Singer, Construction of Kähler surfaces with constant scalar curvature, J. Eur. Math. Soc. (JEMS) 11(5):979-997, 2009, math.DG/0412405O. Biquard and Y. Rollin, Wormholes in ACH Einstein manifolds, Trans. Amer. Math. Soc. 361(4):2021-2046, 2009, math.DG/0609558Y. Rollin and M. Singer, Constant scalar curvature Kähler surfaces and parabolic polystability, J. Geom. Anal. 19(1):107-136, 2009, math.DG/0703212T. Mrowka and Y. Rollin, Legendrian knots and monopoles, Algebr. Geom. Topol. 6:1-69 (electronic), 2006, math.DG/0410559, (MR)Y. Rollin and M. Singer, Non-minimal scalar-flat Kähler surfaces and parabolic stability, Invent. Math. 162(2):235-270, 2005, math.DG/0404423, (MR)Y. Rollin, Rigidité d'Einstein du plan hyperbolique complexe, J. Reine Angew. Math. 567:175-213, 2004, math.DG/0112099, (MR)Y. Rollin, Surfaces kählériennes de volume fini et équations de Seiberg-Witten, Bull. Soc. Math. France 130(3):409-456, 2002, math.DG/0106077, (MR)Y. Rollin, Einstein rigidity of the complex hyperbolic plane, C. R. Math. Acad. Sci. Paris 334(8):671-676, 2002, http://yann.rollin.free.fr/crastein.pdf, (MR).

Thesis

Y. Rollin, Métriques kählériennes de volume fini, uniformisation des surfaces complexes réglées et équations de Seiberg-Witten, PhD thesis, École Polytechnique, jan 2001,
http://yann.rollin.free.fr/these_rollin.pdf.

Y. Rollin, Topologie de contact et géométries à courbure spéciale via la théorie de jauge, mémoire d'habilitation , 2007, http://yann.rollin.free.fr/hab.pdf.

In progress

F. Jauberteau, Y. Rollin and S. Tapie, Discrete Lagrangians.

F. Jauberteau, Y. Rollin and P. Romon, Discrete Hamiltonian Lagrangian mean curvature flow.

Other papers

Y. Rollin, A remark on the Herzlich volume of asymptotically complex hyperbolic Einstein manifolds, 2008, http://arxiv.org/abs/0802.2474.